Communications in Mathematical Physics

Addendum: ``Some rigorous results on the Sherrington-Kirkpatrick spin glass model''

M. Aizenman, J. L. Lebowitz, and D. Ruelle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 116, Number 3 (1988), 527.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161426

Mathematical Reviews number (MathSciNet)
MR0937774

Zentralblatt MATH identifier
0962.83045

Subjects
Primary: 82A57
Secondary: 82A05

Citation

Aizenman, M.; Lebowitz, J. L.; Ruelle, D. Addendum: ``Some rigorous results on the Sherrington-Kirkpatrick spin glass model''. Comm. Math. Phys. 116 (1988), no. 3, 527. https://projecteuclid.org/euclid.cmp/1104161426


Export citation